# SDR CALA2018101302095

- Difficulty date: October 11, 2018
- Submitted: October 13, 2018
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 57,960 hours, 20,442 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BULGED AND CORRODED AT LAVATORY EXHAUST BLOWER PORT. INSTALLED REPAIR REF EC/RA 5331-02117.
